# SDR SWIA2020090452286

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL27.00 FROM FS559.00+96 TO FS559.00+112 HAS MULTIPLE LOCATIONS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK AT LBL27.00 FROM FS559.00+96 TO FS559.00+112 REF. CRJ 200 SRM.  ORIGINAL MATERIAL THICKNESS OF LOCATION T=0.110 REF. STANDARD MANUAL, REMAINING THICKNESS AFTER BLENDED OUT IS 0.082? MATERIAL LOSS IS 0.028 MAXIMUM ALLOWABLE LOSS IS 0.020? FOUND TO BE OUT OF LIMITS, REF. CRJ 200 SRM.  REMOVED & REPLACED SEAT TRACK AT LBL27.00 FROM FS 559.00+96 TO FS 559.00+112 REF. CRJ 200 AMM.
